# SDR FDEA2019113012805

- Difficulty date: November 1, 2019
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 85,566 hours, 19,454 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bushing
- Part number: S2210370P5042
- Condition: Not Reported
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS RETRACTED INITIALLY SHOWED LEFT MAIN GEAR UNSAFE ON BOTH GEAR   LIGHT AND CONFIG PAGE. AFTER QRH PROCEDURES, WE THEN HAD LEFT AND RIGHT  MAIN GEAR UNSAFE. DURING CRUISE .70 MACH FL340 ONLY RIGHT MAIN GEAR REMAINED   UNSAFE.   REPALACED  LOWER TRAPEZOID FITTING BUSHING ON LH  DOOR REF MD 11 MM 32-14-20-4   DID NOT BREAK INTO RIG OR MAKE ANY ADJUSTMENTS TO THE DOOOR SWUNG GEAR                 TIMES HAD NO FAULTS OPS CHECK GOOD .
